Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 11, Number 4

All articles in this issue are freely accessible.

Conjugate line congruences contained in a bundle of quadric surfaces
Virgil Snyder.
Trans. Amer. Math. Soc. 11 (1910), 371-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500869
On the fundamental number of the algebraic number-field $k(\root p\of m)$
Jacob Westlund.
Trans. Amer. Math. Soc. 11 (1910), 388-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500870
Volterra’s integral equation of the second kind, with discontinuous kernel
Griffith C. Evans.
Trans. Amer. Math. Soc. 11 (1910), 393-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500871
Ein Seitenstück zur Moebius’schen Geometrie der Kreisverwandtschaften
H. Beck.
Trans. Amer. Math. Soc. 11 (1910), 414-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500872
Vector interpretation of symbolic differential parameters
Louis Ingold.
Trans. Amer. Math. Soc. 11 (1910), 449-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500873
Surfaces with isothermal representation of their lines of curvature and their transformations. II
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 11 (1910), 475-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500874
On the base of a relative number field, with an application to the composition of fields
G. E. Wahlin.
Trans. Amer. Math. Soc. 11 (1910), 487-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500875
The strain of a non-gravitating sphere of variable density
L. M. Hoskins.
Trans. Amer. Math. Soc. 11 (1910), 494-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500876